# SDR SWIA202162744

- Difficulty date: October 1, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR TO H/ STAB HINGES 1,2,3 AND 4 HAVE CORRODED HARDWARE INSTALL.   (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED RH ELEVATOR TO H/STAB HINGES 1,2,3 AND 4 WITH NEW HARDWARE. REF CRJ 700 AMM 27-34-01-000-801-A04.  REF CRJ 700 AMM 27-34-01-400-801-A04. TUC8612 CAL DUE 31-OCT-22. TUC4083 CAL DUE 31-JUL-22.TUC4985 CAL DUE 31-OCT-22 / C/W TASK CARD 27-900-1008-SKY. NO NOTED DEFECTS.
